# SDR MASA200600598

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,497 hours, 15,018 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 1010B
- Condition: Out Of Rig
- Location: Te Flaps
- Part time: 11,449 hours, 8,425 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6008 FAT - FLAPS FAIL AT 8 DEGREES.  AC FERRIED TO PHX FOR REPAIRS. MAINTENANCE REMOVED AND REPLACED RT BPSU AND RIGGED LT BPSU.
